Safrel Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain and Fever Relief, 400 Count – Compared to Tylenol – Lasts up to 8 Hours

Safrel Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain and Fever Relief, 400 Count – Compared to Tylenol – Lasts up to 8 Hours

$19.99

Brand Safrel Item Form Tablet Product Benefits Arthritis Control Active Ingredients Acetaminophen Age Range (Description) Adult

Show More Show Less